Soliton transmission through a disordered system

A. S. Kovalev, J. E. Prilepsky, S. A. Gredeskul, S. A. Derevyanko

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


An exact formula for the transmission time in a disordered nonlinear soliton-bearing classical one-dimensional system is obtained.

Original languageEnglish
Pages (from-to)559-563
Number of pages5
JournalLow Temperature Physics
Issue number7
StatePublished - 1 Jan 2008
Externally publishedYes


Dive into the research topics of 'Soliton transmission through a disordered system'. Together they form a unique fingerprint.

Cite this